# SDR SWAA2023101297896

- Difficulty date: September 7, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N8311Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 38808
- Aircraft time: 37,275 hours, 17,282 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST CRACK DOUBLER LOCATED ON VAPOR BARRIER BS 663.75 AT RBL 6.15 TO RBL 31.83 MAIN WHEEL WELL 2023-550188<[01] REPLACED DOUBLER LOCATED ON VAPOR BARRIER BS 663.75 AT RBL 6.15 TO RBL 31.83 MAIN WHEEL WELL B737-800 SRM 51-40-02 AND DWG 11A1000 SHEET 47 REV A SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED DOUBLER LOCATED ON VAPOR BARRIER BS 663.75 AT RBL 6.15 TO RBL 31.83 MAIN WHEEL WELL B737-800 SRM 51-40-02 AND DWG 11A1000 SHEET 47 REV A SEE INDIVIDUAL SIGN OFF BELOW RII CERTIFIED
